# SDR UALA2011040401601

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,115 hours, 10,061 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Electronic Unit
- Part number: 285W00295
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT BALLAST SMELL NEAR ROW 1.  ALSO SIDEWALL LIGHT AT 1A CAME ON UNCOMMANDED, WONT GO OFF.   T-S FOUND TWO BALLAST (CEILING, SIDEWALL) ARE BAD AND DISCONNECTED PLUGS FROM AFFECTED BALLAST THAT LOCATED CEILING ABOVE 2A SEAT.  SMELL IS GONE AND REMAINING LIGHTING IS SUFFICIENT TO PERFORM DUTIES.  CONFIRMED BURNING SMELL FROM CIRCUIT CARD OEU ROW 2A.  REPLACED OEU AT 2A, SECURED BALLAST CONNECTORS, LIGHTING, CHECKS OKAY.
